# SDR UIEA2020060101161

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,784 hours, 18,974 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Part number: 22023224
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMPS EXTREMELY HOT WITH PACKS MAX COLD.  REMOVED AND REPLACED REHEATER INLET TUBE IAW AMM CH 21-51-21.  OPERATIONAL CHECK GOOD.
